# SDR DALA2023092907999

- Difficulty date: September 28, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 52,774 hours, 36,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS (2 EA) ON PAN (AFT EDGE) BTW STOP #2 AND #4 OF AFT CARGO COMPARTMENT DOOR. SUMMARY OF NRC 00445: PAN (AFT EDGE) BTW STOP #2 AND #4 OF AFT CARGO COMPARTMENT DOOR WAS REPAIRED PER B717-200 SRM 52-30-02-2R PROCEDURE 6 REPAIR 6. (LP #2990723)
